Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Topological Application of the Isoperimetric Inequality

M. Gromov and V. D. Milman
American Journal of Mathematics
Vol. 105, No. 4 (Aug., 1983), pp. 843-854
DOI: 10.2307/2374298
Stable URL: http://www.jstor.org/stable/2374298
Page Count: 12
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Topological Application of the Isoperimetric Inequality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
843
    843
  • Thumbnail: Page 
844
    844
  • Thumbnail: Page 
845
    845
  • Thumbnail: Page 
846
    846
  • Thumbnail: Page 
847
    847
  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850
  • Thumbnail: Page 
851
    851
  • Thumbnail: Page 
852
    852
  • Thumbnail: Page 
853
    853
  • Thumbnail: Page 
854
    854